35470

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Stabilization of Oscillations from a Monoparametric Family of the Autonomous System

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 70, No. 2

Город: 

  • Moscow

Издательство: 

  • MAIK "Nauka/Interperiodika'" and Pleiades Publishing

Год издания: 

2009

Страницы: 

203–208
Аннотация
The problem of oscillation stabilization is solved for the autonomous system in the case when the oscillations form a monoparametric family. For each possible point type of the family the explicit formulae that solve the problem are obtained. It follows from those formulae that the dissipation is a necessary condition of the stabilization. The obtained sufficient conditions of the stabilizations coinside with the appropriate necessary conditions to within the sign of unstrict inequality.

Библиографическая ссылка: 

Барабанов И.Н., Тхай В.Н. Stabilization of Oscillations from a Monoparametric Family of the Autonomous System // Automation and Remote Control. 2009. Vol. 70, No. 2. С. 203–208.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: